Childhood Diseases

Question
Posted by: AL | 2012-09-06

Q.

Novolac AR-diarrhea

My 2 month old baby has been on Novolac AR for 5 days now because of her reflux. She poo''s at least 7/8times in a 24 hour period. Her stools are yellow pasty and watery texture. She is not dehydrated.

Is this normal?

Expert's Reply

A.

Paediatrician

Your baby is probably unable to tolerate the increased casein and added corn starch in this anti-reflux formula. You should stop it immediately.Rather give your baby a low allergy formula such as NAN HA. Your baby will need to go onto a medicine such as Nexiam to reduce her stomach acid as her reflux will return once the Novalac AR is stopped.Speak to your paediatrician.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.